# SDR HEEA967200

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Assy
- Part number: 214001970111
- Condition: Defective
- Location: M/R
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON HARD TO MOVE WITH BRAKE UNLOCKED.  IN MONITOR TEST, PISTON EXTENDS PARTIALLY.
